# SDR ZW0A0106202

- Difficulty date: August 2, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- Aircraft time: 53,530 hours, 27,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUSE THE EGRESS LIGHTS AT ROWS 14 THRU 22 CAME ON AND OFF WITH SWITCH IN THE ARMED POSITION,  DUE TO INTERNAL FAILURE.   REPLACED POWER SUPPLY WITH P/N 5822-2. PER MM 33-59-00LAST CHECK C 07/12/01 STL.
